I began 4 drops daily following Glaucoma surgery. Three days post op little improvement to iritis. Called doctor and was told to triple dose next day and double dose the following day. By day 6 post op iritis symptoms gone, gained 12 pounds, and finger swollen and sore. Went to a Med Express 7 days post op and was told finger is either Gout (never had before) or Bacterial Infection. Began medication for Gout every 8 hours and antibiotics in case bacterial infection 3 times daily. Swelling almost completely down 10 days post Glaucoma surgery but allergy related symptoms start with terrible headache. I took a 24 hour Claritin D and 2 Aleive. Runny nose and sneezing stopped but head and neck feels like someone took a sledge hammer to it. This is also fist day my appetite doesn't have me stuffing myself. Can all of this be related to the eye drops since I am normally healthy but have not been without a symptom since starting them?
Janelle62; PLEASE FOLLOW THE DOCTORS ORDERS..and yes this is still within the dose range of these eye drops.The sooner you start the increased dose the better it well be. have a great day. Chuck1957 I don't see anything about gout or infection or long term effect of these eye drops I have seen people have to use them for years so you really have nothing to worry about. The appetite could be that you have very little to do so we munch..Please don't worry your in good hands with this doctor it sounds like to me..sounds like the headache could be from the eyedrops But don't take anything without talking to the doctor. Chuck1957 Feel free to post any questions we can help you with we have lots of smart people here to help you. CEW1957
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Dec 2009 • 1 answer
Updated 12 Apr 2011 • 2 answers
Updated 8 Jun 2011 • 1 answer
Updated 24 Jun 2012 • 1 answer
Updated 17 Nov 2016 • 1 answer